# SDR DL757030608

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 26,853 hours, 12,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31711
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 840 STRG 9L-10L, LIGHTNING STRIKE REPAIR, AN EXISTING TEMPORARY DOULBER FOR A LIGHTNING STRIKE DAMAGE WAS REMOVED FROM THE FUSELAGE SKIN AT FS 840 BETWEEN STRINGERS 9L & 10L.  THE DAMAGE CUTOUT WAS INSPECTED AND OVERSIZED AND THE EXISTING REPAIR FASTENER HOLES INSPECTED AND OVERSIZED.  THE AREA WAS REPAIRED WITH AND EXPANDED ALUMINUM REPAIR DOUBLER PER ER/A 385299-14.
